# SDR AWXA0002152

- Difficulty date: August 3, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 65475951
- Condition: Gouged
- Location: Ss-0 Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: LH horizontal stabilizer I/B upper attach lug at rear spar has 2 gouges.C: Repaired LH horizontal stabilizer rear spar upper attach lug IAW AWA ER 15-5510-01204-DD2
